MathSciNet Relay Station
MathSciNet bibliographic data
MR2011787 (2005a:35290) 35R35 (35B32)
Fontelos, Marco A.; Friedman, Avner Symmetry-breaking bifurcations of free boundary problems in three dimensions. Asymptot. Anal. 35 (2003), no. 3-4, 187–206.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement